Variation of mixed Hodge structure. II.
Inventiones mathematicae, Tome 80 (1985), pp. 543-565
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
variation of mixed Hodge structure, mixed Hodge structure on the cohomology groups of a curve
@article{IM_1985__80_143243,
author = {Steven Zucker},
title = {Variation of mixed {Hodge} structure. {II.}},
journal = {Inventiones mathematicae},
pages = {543--565},
year = {1985},
volume = {80},
zbl = {0615.14003},
url = {http://geodesic.mathdoc.fr/item/IM_1985__80_143243/}
}
Steven Zucker. Variation of mixed Hodge structure. II.. Inventiones mathematicae, Tome 80 (1985), pp. 543-565. http://geodesic.mathdoc.fr/item/IM_1985__80_143243/